Boots Paracetamol 6 Years Plus 250 mg5 ml Suspension

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Read all of the enclosed leaflet for full instructions.

What this medicine is for

This medicine contains paracetamol which acts to relieve mild to moderate pain including toothache, headache and other pains. It can also be used to relieve the symptoms of colds and flu and to reduce fever.

Please note that you must be in to sign for this delivery.

How to Use

Read all of the enclosed leaflet for full instructions.

Before you give this medicine

Do not give this medicine with any other paracetamol-containing products.

Immediated medical advice should be sought in the event of an overdose, even if the child seems well.

How to give this medicine

Check the cap seal is not broken before first use. If it is, do not give the medicine.

Do not give this medicine with any other paracetamol-containing product.

Check the information below to see how much of the medicine to give to your child. Never give more medicine than shown in the table.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5 ml or 5 ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow. (For oral use only).

  • 6 years up to 8 year - 5 ml Every 4 hours, if you need to, up to 4 times in 24 hours.
  • 8 years up to 10 years- 7.5 ml very 4 hours, if you need to, up to 4 times in 24 hours.
  • 10 years up to 12 years -10 ml very 4 hours, if you need to, up to 4 times in 24 hours.
  • 12 years up to 16 years -10 ml to 15 ml very 4 hours, if you need to, up to 4 times in 24 hours.
  • Adults and children of 16 years and over - 10 ml to 20 ml very 4 hours, if you need to, up to 4 times in 24 hours.

Leave at least 4 hours between doses.

Don’t give more than 4 times in any 24 hours

Directions for using the syringe:

  1. Shake the bottle for at least 10 seconds before use.
  2. Push the syringe firmly into the plug (hole) in the neck of the bottle.
  3. To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5ml or 5ml on the syringe).
  4. Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.
  5. Place the end of the syringe into the child's mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.
  6. If the information advises you to give more than 5ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.

Wash the syringe in warm water and allow to dry.

After use replace the cap on the top of the bottle tightly.

Hazards and Cautions

Contains Paracetamol

Do not give this medicine with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well

Do not give: If your child is under 6 years

Talk to your pharmacist or doctor:

  • If your child has liver or kidney problems
  • If your child takes any other medicines

Do not give to children under 6 years, unless your doctor tells you to.

Do not exceed the stated dose.

Do not give this medicine to your child for more than 3 days, unless your doctor or pharmacist tells you to.

Store all medicines out of the sight and reach of children.

If symptoms persist consult your doctor.

How to store this medicine

Do not store above 25⁰C. Store in the orginal packaging.

Keep the lid tighly closed.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Ingredients

Each 5 ml of oral suspension contains Paracetamol 250 mg.

Also contains: sorbitol (E420), methyl hydroxybenzoate (E218).


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Boots Paracetamol 6 Years Plus 250 mg/5 ml Suspension

2139901

null out of null based on null user reviews Children's fever & pain relief

£2.99 or 299 points

100 ML £2.99 per 100ML

2.99

Collect in store

Home delivery

    Check store availability

Boots Paracetamol 6 Years Plus 250 mg/5 ml Suspension.Effective relief from pain & fever. Relief of cold and flu symptoms. Each 5 ml of oral suspension contains Paracetamol 250 mg.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Active ingredients

Paracetamol ,

Collect 8 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan